# SDR DALA2022120207713

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 73-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK BTW FRAME 73 AND FRAME 74 LH SIDE IN PASSENGER CABIN.   REPLACED SEAT TRACK YC1 BTW FRAME 73 AND FRAME 74 LH SIDE IN PASSENGER CABIN IAW SRM 51-42-11 AND APPLIED CORROSION PREVENTION COMPOUND IAW SRM 51-22-00-801.
